Common fixed point theorems for a countable family of fuzzy mappings

Authors

  • Anna Vidal Universitat Politècnica de València

DOI:

https://doi.org/10.4995/agt.2001.3014

Keywords:

Fuzzy mapping, Left K-Cauchy sequence, Quasi-pseudo-metric

Abstract

In this paper we prove fixed point theorems for countable families of fuzzy mappings satisfying contractive-type conditions and a rational inequality in left K-sequentially complete quasi-pseudo-metric spaces. These results generalize the corresponding ones obtained by others authors.

Downloads

Download data is not yet available.

Author Biography

Anna Vidal, Universitat Politècnica de València

Dep. de Matemática Aplicada

Escuela Politécnica Superior de Gandia

Published

2001-04-01

How to Cite

[1]
A. Vidal, “Common fixed point theorems for a countable family of fuzzy mappings”, Appl. Gen. Topol., vol. 2, no. 1, pp. 39–49, Apr. 2001.

Issue

Section

Articles